# SDR 2007UALA01326

- Difficulty date: April 29, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 19,372 hours, 7,534 cycles
- Engine: Iae V2522A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Arced
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON, GENERATOR FEEDER CABLE, J-SIDE AT FIREWALL DISCONNECT HAS ONE PIN DAMAGED DUE TO ARCING.  [06-26-07]  REPLACED CABLE CONNECTOR ASSY.
